# SDR DALA2017051203842

- Difficulty date: May 7, 2017
- Submitted: May 12, 2017
- Operation: Air carrier
- Aircraft: N169DZ
- Make and model: Boeing 767332
- Aircraft serial: 29689
- Aircraft time: 84,580 hours, 11,780 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1428
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CABIN SEAT TRACK AT LBL 88.5, BS 1428.  REMOVED AND REPLACED THE SEAT TRACK.
